# SDR UIEA2023111400940

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T80082
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUDELAGE BULK CARGO COMPARTMENT LOWER SILL INNER CHORD BETWEEN STA 1417 / STA 1461 WITH CORROSION.( INNER CHORD WAS REPLACED PER BOEING DWG 146T8210. NO FURTHER DEFECTS NOTED. )
